Nondeterministic Algorithms. Floyd, R. W. Journal of the ACM, 14(4):636--655, 10, 1967.
Nondeterministic Algorithms [link]Paper  bibtex   
@article{Floyd1967,
  author    = {Robert W. Floyd},
  title     = {{Nondeterministic Algorithms}},
  journal = {Journal of the ACM},
  volume = {14},
  number = {4},
  month = 10,
  year =1967,
  pages = {636--655},
  url = {http://is.gd/4szRAW},
  urldate = {2015-10-13},
  annote = {http://citeseerx.ist.psu.edu/viewdoc/download?doi=10.1.1.332.36&rep=rep1&type=pdf},
}

Downloads: 0